MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) CLAMP, DOUBLE SPINOUS PROCESS TALL; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) CLAMP, DOUBLE SPINOUS PROCESS TALL; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9734723
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect clamp was returned to the manufacturer for evaluation.Visual inspection found that the retainer ring was removed from the adjustment screw.This results in the clamp being able to tighten but not open.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.
 
Event or Problem Description
A site representative reported that, while in a spinal fusion, the washer for the spine clamp broke off the clamp.The reported issue occurred pre-operative and was discovered when the instrument tray was opened.No additional information was provided.There was no reported delay to the procedure due to this issue.There was no impact on patient outcome.

Brand Name
CLAMP, DOUBLE SPINOUS PROCESS TALL
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6517663
Report Number1723170-2017-01775
Device Sequence Number736546
Product Code OLO
UDI-Device Identifier00643169936331
UDI-Public00643169936331
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9734723
Device Lot Number150126
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2017
Initial Report FDA Received Date04/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1